# SDR C2XA09CL039

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 20,816 hours, 15,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2629 THE CREW REPORTED A STRONG SMELL OF FUEL ON TAKEOFF.  THE APU WAS PLACED ON MEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE. CLE MAINTENANCE PERFORMED ON OPERATIONAL CHECK OF THE APU WITH BOTH PACKS SELECTED AND NO FUEL SMELL WAS NOTED. THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
